# SDR ASAA2015042712356

- Difficulty date: April 27, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 52,716 hours, 29,524 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1036541
- Condition: Gouged
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HANDLE HOUSING GOUGED.  ACFT GROUNDED.  REMOVED HANDLE HOUSING FROM DOOR, REMOVED FLAPPER DOOR FROM HOUSING AND INSTALLED HOUSING DOOR ON NEW HOUSING.  LOCATED ALL FASTENER LOCATION ON NEW HOUSING FOR INSTALLATION.  REMOVED ALL SHARP EDGES, ALODINED AND PRIMED HOUSING HOLE.  LOCATIONS HOUSING READY TO INSTALLED WITH ATTACHING FASTENER IAW SRM 51-40-02.  COMPLETED INSTALLATION OF HANDLE HOUSING WITH ATTACHING FASTENERS IAW SRM 51-40-02.  APPLIED FILLET SEAL AND ALODINED AND PRIMED ALL BARE METAL OF OUTER SKIN SURFACES.  REINSTALLED SAME EXTERIOR AND INTERIOR DOOR HANDLES, OP'S CHECK NORMAL REF AMM 52-31-14-004-054. REINSTALLED DOOR LINER AS REQUIRED.
